# SDR AALA202408233257

- Difficulty date: August 17, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 73,245 hours, 28,383 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Strut
- Part number: D5757030501900
- Part serial: 03522
- Condition: Faulted
- Location: Zone 700
- Part time: 72,039 hours, 27,372 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: THE FLIGHT CREW REPORTED THAT WHILE PUTTING THE LANDING GEAR DOWN FOR LANDING WE RECEIVED THREE GREEN INDICATION WITH A RED UP LOCK INDICATION ON THE RIGHT MAIN. THE FLIGHT CREW WENT AROUND AND UPON PUTTING THE GEAR DOWN AGAIN IT CLEARED. **SUPPLEMENTAL REPORT FOR AALA202408213257: MAINTENANCE FOUND FAULT MESSAGES FOR THE RIGHT-WING FLAP ATTACHMENT FAILURE DETECTION SENSOR 40CV. MAINTENANCE REPLACED THE RIGHT-WING INTERCONNECTION STRUT PER AMM 27-51-44 ALONG WITH THE RIGHT-WING FLAP ATTACHMENT FAILURE DETECTION SENSORS 38CV (AALA202408233136) AND 40CV (AALA202408238417) PER AMM 27-51-15. MAINTENANCE ALSO REPLACED THE #2 LANDING GEAR CONTROL INTERFACE UNIT (LGCIU) PER AMM 32-31-71 (AALA202408234319). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED. ** (CLOSED)
